For 10 weeks now since I've crashed I've been having debilitating symptoms that have kept me totally housebound. No doctors know what's going on or how to treat this, most just think it's in my head and I'm having a hard time having them give me any more tests. I'm a 30 year old male. I was taking vitamin E mixed tocopherols as well as an active B complex with folate, p5p and methylcobalimin. Had a minor crash but bounced back. 3 weeks later I started using vitamin K2 mk7 and 2 weeks after that I had a major crash causing severe physical symptoms.....the worst of which is connective tissue deterioration in my joints, tendons, ligaments and nerves. It's causing me joint hypermobility when before my joints were stiff as a kadaver. My spine is as loose as a pregnant woman's and even my jaw and chest bone are cracking. This is all accompanied with pain. I'm also experiencing IBS/constipation, excessive urination, dry eyes and mouth, severe insomnia, brain fog, depression, slow growing hair and nails. Now I know many of you will say it's the active B vitamins that did this, but I crashed 5 weeks after discontinued use of them...I believe the new issue is hormonal receptor insensitivity, but I cannot prove this. I say this because I have low estrogen symptoms system wide. Most the above symptoms are due to low E, and I also have many androgenic symptoms such as increased strong body odor, lots of new acne, fat loss, skin tightening, disappeared gyno. I can hardly hold up my iPad and talk without the tendons in my hands burning, and when I straighten my elbows the weakly crack several times. This has rapidly spread in just 10 weeks and I feel alone in all this....that I'll never find a cure or help for this. I really don't know what to do. All the tests I've done show "normal" hormonal levels but are all on the lower end (down regulation). Lyme and lupus tests were negaitive. In the past I have taken saw palmetto and finasteride which can cause gaba AR dysfunction, but no doctors believe finasteride can cause long Term side effects (big pharma telling them most likely). I believe I have a sudden onset of osteoarthritis as the connective joints in my back are corroding, I now have pinched nerves in my back but I have done ZERO strenuous bending nor lifting at all.....most of my day is spent on the couch or in bed. My back is in such pain I can hardly move, just sitting is uncomfortable and have to fidget every minute or so just to lower the pain, I can't sleep a wink even with benzos or ambiens....I'm at my ends wit. I really don't think I can go on living like this without a doctor looking into anything or trying to treat this. I'm really on the verge of doing something i don't want to do, but I'm in total pain from the connective tissue weakness. Just now I took a deep breath and my back cracked 3 times....I don't think I can take anymore.